Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having two medicines in close proximity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   I took 2 Alieve at 9pm and took 2 NyQuill Liquid Capsules at 10:30pm forgetting about the Alieve from ealier. Since I took these medications in such close proximity do I have anything to worry about?
Doctor :   hi
Doctor :   DR. here
Doctor :   let me read what you have typed
Doctor :   are you having any symptoms at present?
User :   No just sleepy but I usually go to bed at about 9:30 anyway and I have a sore throught witch is the reason I took the meds in the first place.
Doctor :   ok. you can go to sleep. have someone keep watch on you
User :   ok Thank you.
Doctor :   for monitoring breathing and development of symptoms like breathing trouble, apnea etc
Doctor :   ifg you feel nausea, or dizziness, or trouble in breathing rush to ER (emergency room) or urgent care
User :   ok I will do so . Thanks again I feel like I can relax now.
Doctor :   is there anything else I can help you with?
User :   Nope just wanted to make sure I didn't overdose
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor